# SDR SWAA2015042839058

- Difficulty date: April 19, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 42,904 hours, 24,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 147A5744U
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO THRESHOLD WEB CORRODED.  R & R WEB IAW SRM.
